Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 2


Common fixed point for generalized weak contractions in metric spaces and application to nonlinear integral equations

PP: 87-97
A. Aghajani, E. Pourhadi Kallehbasti,
In this paper, we prove a common fixed point theorem for mappings satisfying a new generalization of weakly contractive condition in complete metric spaces. Our result extends and unifies some well known comparable results in the literature and is supported by an example. As an application, we give an existence and uniqueness result for the solution of integral equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved